# SDR SWAA2022030727354

- Difficulty date: April 16, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT THRESHOLD WEB INBD FLOOR STRAP AT STA 807+2' CORRODED AROUND NUTPLATE HOLE / REMOVED CORROSION AT AFT PIT THRESHOLD WEB STRAP AT STA 807+2 IAW SRM 51-10-02-0G-0. VERIFIED MATERIAL LIMITS. ORIG .100' LOSS .027' REMAINING .077'. FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A1. REMOVED AND REPLACED STRP STA 787-867 IAW B737-700 SRM 51-40-02-0G-0; 51-40-05-0G-0 & DWG 146A 8120 REV-
